# SDR SWAA2019011628492

- Difficulty date: December 10, 2018
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 41,580 hours, 24,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 287A4015
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE BUNDLE SUPPORT BRACKET CRACKED AT BS 867, STR 3R.  R&R SUPPORT BRACKET IAW SRM AND DWG.
